Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 175, NWS State College, PA

August 11, 2004Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 11, 2004, 4:29 PM EDT for Lancaster County, Pennsylvania. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2004, 4:29 PM EDT (20:29 UTC)
Expired
Aug 11, 2004, 5:30 PM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Lancaster County, PA

What was reported inside it

TimeReportWhereRemark
Aug 11, 4:45 PM EDTTSTM WND DMGWillow Street, PAPATH OF DAMAGE FROM 2600 BLOCK OF WILLOW STREET PIKE BEHIND DAREN CAMPS MARKET TO GOLF ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 11, 12:55 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2004-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2004-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1194 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 112029
SVRCTP
PAC071-112130-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
429 PM EDT WED AUG 11 2004

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 530 PM EDT

* AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES WEST OF BETHEL...OR 10 MILES SOUTH OF
  WILLOW STREET...MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  QUARRYVILLE AND SMITHVILLE AROUND 435 PM EDT...
  WILLOW STREET AROUND 440 PM EDT...
  STRASBURG AROUND 445 PM EDT...
  PARADISE AROUND 450 PM EDT...
  GAP AROUND 455 PM EDT...
  NEW HOLLAND AROUND 505 PM EDT...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 3992 7642 3975 7625 3990 7601 4012 7596
      4017 7608

$$

JV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:32 PM EDT, 57 minutes earlier.

Area forecast discussion, Aug 11, 3:32 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 PM EDT WED AUG 11 2004

.SYNOPSIS...

SYNOPTIC SCALE...
MID AND UPPER LEVEL TROUGH ACROSS MISSISSIPPI VALLEY SHARPENS THU
INTO FRI...AS ADDITIONAL SHORTWAVE ENERGY SLIDES DOWN WEST
SIDE...AND ADDED DIABATIC HEATING FROM TS BONNIE BUILDS RIDGE OFF E
COAST. THIS ALLOWS SFC FRONT TO STALL JUST E OF APPALACHIANS LATE
TONIGHT INTO THU...BEFORE RETROGRADING AS REMNANTS OF BONNIE SLIDE N.

MESOSCALE...
WEAKENING SFC FRONT...DENOTED MORE BY DEWPOINT GRADIENT RATHER THAN
TEMP...IS LOCATED ACROSS LOWER/MID SUSQ VALLEY. ALONG AND JUST AHEAD
OF BOUNDARY...ISOLATED STRONG/SEVERE TSTMS DEVELOPING. ONE CELL
MOVING NE ACROSS LANCASTER CO...WITH OTHERS UPSTREAM DEVELOPING
ACROSS MD...AND ENTERING SW YORK CO. UPPER LEVEL JET STREAK
IMPINGING ON REGION FROM WSW...ACCOMPANIED BY RAPID INCREASE IN HI
CIRRUS SHIELD. REGION CURRENTLY LIES IN UNFAVORABLE RIGHT EXIT
REGION...POSSIBLY SUPPRESSING AREAL COVERAGE OF CONVECTION ALONG
BOUNDARY...AT LEAST FOR NOW.

&&

.AVIATION...

PATCHY MVFR/IFR WITHIN ANY TSTMS ACROSS LOWER SUSQ TERMINALS
(MDT)...OTRW GENERALLY VFR WITH SOME PATCHY MVFR REDEVELOPING LATE
TONIGHT.

&&

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...

TNT...AS AFOREMENTIONED JET MAX SHIFTS NE THIS EVENING...SE PORTION
OF REGION WITH XFER INTO MORE FAVORABLE JET REGION. TSTMS WILL THUS
LIKELY EXPAND ACROSS LOWER SUSQ. THEREFORE...WL KEEP CHC POPS FOR
LOWER SUSQ...DECREASING TO SLIGHT CHC FURTHER N AND W. MOST OF THIS
SHOULD OCCUR THROUGH MIDNIGHT...BUT WL LINGER EVEN SLIGHT CHC ACROSS
FAR SE AFTER MIDNIGHT DUE TO JUXTAPOSITION OF UPPER LEVEL JET STREAK.

THU...FRONTAL BOUNDARY JUST TO OUR S AND E SHOULD BEGIN TO LIFT BACK
TO THE N AND NW IN THE AFTN...IN RESPONSE TO SHARPENING UPPER LEVEL
TROUGH TO THE W...AND NEXT INCOMING...AND STRENGTHENING JET MAX
APPORACHING FROM SW. REGION SHOULD LIE IN RIGHT ENTRANCE REGION BY
LATE IN THE DAY...AND THIS...COMBINED WITH DEVELOPING WAA...AND
SIGNIFICANT MOISTURE INFLUX FROM DEEPER TROPICAL MOISTURE LEADS ME
TO THINK THAT CAT POPS ARE WARRANTED FOR LATE IN THE DAY ACROSS
LOWER SUSQ AND SOUTH CENTRAL MTNS...WITH SHARP GRADIENT TO CHC POPS
ACROSS FAR N/W. RAIN COULD BECOME HVY AT TIMES BY EARLY EVE ACROSS
LOWER SUSQ...POSSIBLY WITH EMBEDDED/TRAINING CONVECTION.

THU NT...EVEN WITHOUT BONNIE...LOOKED LIKE AREA...ESP THE
E...WOULD GET SIGNIFICANT RAINFALL FROM STRONG UPPER LEVEL JET
ACROSS EASTERN GRT LAKES...AND SUBSEQUENT DEVELOPING WAVE ON FRONT
RIDING N ALONG APPALACHIANS. NOW...WITH BONNIE IN THE MIX...AND
ASSOCIATED HIGH PWS OF 2+ INCH ACROSS FAR E...HVY RAIN BECOMING
VERY LIKELY. WL NOT ISSUE WATCH/ESF ON THIS ISSUANCE WITH ONGOING
SEVERE ACROSS LOWER SUSQ...BUT EVE SHIFT MAY NEED TO.

FRI...EXPECT WIDESPREAD RAIN...HVY AT TIMES FRI AM...TAPERING TO
SCATTERED AFTN SHOWERS FROM S TO N. IN FACT...WOULD NOT BE TOO
SURPRISED IF SUNSHINE BREAKS THROUGH ACROSS CENTRAL AND SOUTHERN
AREAS BY FRI AFTN. FOR NOW...WL PLAY IT A BIT PESSIMISTIC...AND WL
MAINTIN CLOUDS INTO THE AFTN. TEMPS MAY WARM UP A BIT MORE THAN
CURRENTLY INDICATED SHOULD CLOUDS BREAK UP IN THE AFTN.

FRI NT...BRIEF PERIOD OF PARTLY CLOUDY SKIES...AND A BIT COOLER.

&&

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...

HIGH DEGREE OF UNCERTAINTY IN EXTENDED PORTION OF FCST...ESP EARLY
PORTION. THIS LARGELY DUE TO EXPECTED INFLUENCE FROM CHARLIE ON
EASTERN SEABOARD.

SAT-SUN AM...LOOKS LIKE AFOREMENTIONED FRONT STALLS YET AGAIN...BUT
FURTHER E THAN FIRST TIME. THIS SHOULD ALLOW CHARLIE (OR REMNANTS
THEREOF) TO MOVE NORTHWARD...BUT A BIT FURTHER E THAN BONNIES
TRACK. THUS...IMPACTS FOR CWA MAY BE A BIT LESS...AND FURTHER E. FOR
NOW...WL INCLUDE CHC POPS FOR LATE SAT ACROSS LOWER SUSQ...WITH
BUFFER ZONE OF SLIGHT CHC FURTHER N/W INTO SOUTH CENTRAL MTNS AND
MID SUSQ. WL THEN EXPAND THIS FURTHER N/W FOR SAT NT-SUN AM. AS FOR
RAINFALL AMTS...WL INDICATE HEAVIEST AMTS (0.50 OR MORE) TO FAR SE
AREAS...WITH 0.25-0.05 POINTS N/W. MUCH LESS...IF ANY ACROSS WESTERN
PORTIONS OF CWA...SUCH AS LAURELS/NW MTNS. AGAIN...DUE TO LINGERING
UNCERTAINTY...THIS FORECAST MAY BE SUBJECT TO CHANGES IN SUBSEQUENT
SHIFTS...WITH POTENTIAL TRACK POSSIBLY EVEN FURTHER TO THE E THAN
CURRENTLY INDICATED.

SUN AFTERNOON...WL TAPER SHOWERS ACROSS SOUTHERN AREAS...AND LINGER
ACROSS FAR NE.

SUN NT-WED...IMPROVEMENT BY LATE SUN NT ACROSS FAR NE...OTHERWISE WL
KEEP GENERALLY DRY FOR MON-TUE NT. LOW LEVEL RETURN FLOW...IN
COMBINATION WITH POSSIBLE INCOMING FRONT FROM N/W...SHOULD YIELD
SOME SHOWERS...ESP N/W AREAS LATE WED-WED NT...AND THEREFORE WL ADD
CHC POPS TO MOST AREAS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
PA...SEVERE THUNDERSTORM WATCH FOR ZONES PAZ028-041-042-
     046-049>053-056>059-063>066 UNTIL 8 PM EDT.
&&

SYNOPSIS...KL
AVIATION...LAMBERT
SHORT TERM/LONG TERM...KL
Hazardous weather outlook, Aug 11, 4:01 AM EDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 AM EDT WED AUG 11 2004

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-111754-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
INCLUDING THE CITIES OF...AKRON...ALTOONA...ANNVILLE...ASHLAND...
BEDFORD...BELLEFONTE...BELMONT...BERWICK...BLOOMSBURG...BRADFORD...
BREEZEWOOD...CAMP HILL...CARLISLE...CHAMBERSBURG...CLEARFIELD...
COLONIAL PARK...COLUMBIA...CORNWALL...DALLASTOWN...DANVILLE...
DUBOIS...EAST PETERSBURG...EBENSBURG...ELIM...ELIZABETHTOWN...
ENOLA...EPHRATA...FRACKVILLE...GETTYSBURG...GREENCASTLE...HANOVER...
HARRISBURG...HERSHEY...HOLLIDAYSBURG...HUMMELSTOWN...HUNTINGDON...
JERSEY SHORE...JOHNSONBURG...JOHNSTOWN...KANE...KULPMONT...
LANCASTER...LEBANON...LEMOYNE...LEOLA...LEWISBURG...LEWISTOWN...
LINGLESTOWN...LITITZ...LOCK HAVEN...LOWER ALLEN...MAHANOY CITY...
MANHEIM...MANSFIELD...MECHANICSBURG...MIDDLETOWN...MIFFLINBURG...
MILLERSVILLE...MILTON...MINERSVILLE...MONTOURSVILLE...MOUNT CARMEL...
MOUNT JOY...MYERSTOWN...NANTY-GLO...NEW CUMBERLAND...NEW HOLLAND...
NORTHUMBERLAND...PALMYRA...PARKVILLE...PORTAGE...POTTSVILLE...
PROGRESS...RED LION...RIDGWAY...SCHUYLKILL HAVEN...SELINSGROVE...
SHAMOKIN...SHENANDOAH...SHIPPENSBURG...SOMERSET...SPRY...ST. CLAIR...
ST. MARYS...STATE COLLEGE...STEELTON...SUNBURY...TAMAQUA...
THREE MILE ISLAND...TYRONE...WARREN...WAYNESBORO...WEIGELSTOWN...
WELLSBORO...WESTMONT...WILLIAMSPORT...WILLOW STREET...
WINDBER AND YORK
401 AM EDT WED AUG 11 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND
EASTERN PORTIONS OF CENTRAL PENNSYLVANIA TODAY...EAST OF A SLOW
MOVING COLD FRONT PUSHING INTO WESTERN SECTIONS OF THE STATE.

.DAY ONE...TODAY:

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY:
TROPICAL STORMS BONNIE AND CHARLIE HAVE THE POTENTIAL TO AFFECT
PORTIONS OF THE AREA IN THE COMING SEVERAL DAYS.  TROPICAL STORM
BONNIE...CURRENTLY OVER THE GULF OF MEXICO...IS EXPECTED TO
LIFT NORTHWARD ALONG THE MID ATLANTIC COAST THURSDAY NIGHT AND
FRIDAY. LOCALLY HEAVY RAIN CAN BE EXPECTED ALONG AND NEAR ITS PATH...
PERHAPS REACHING INTO CENTRAL AND EASTERN PORTIONS OF CENTRAL
PENNSYLVANIA LATE THURSDAY NIGHT INTO FRIDAY. TROPICAL STORM
CHARLIE...CURRENTLY OVER THE WESTERN CARRIBBEAN...IS EXPECTED TO
REACH THE FLORIDA GULF COAST ON SATURDAY...MOVING NORTHWARD TO THE
MID ATLANTIC COAST SATURDAY AFTERNOON. AGAIN...A LOCALLY HEAVY RAIN
THREAT WOULD EXIST ALONG AND NEAR CHARLIES PATH SATURDAY AFTERNOON
AND NIGHT.

In the hours before

Special weather statement, Aug 11, 12:14 PM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1214 PM EDT WED AUG 11 2004

PAZ027-028-036-037-041-042-046-049>053-056>059-063>066-112354-
ADAMS PA-COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-JUNIATA PA-
LANCASTER PA-LEBANON PA-MIFFLIN PA-MONTOUR PA-NORTHERN LYCOMING PA-
NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-YORK PA-
1214 PM EDT WED AUG 11 2004

...SEVERE WEATHER OUTLOOK...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER THE SUSQUEHANNA VALLEY OF PENNSYLVANIA.

A SLOW MOVING COLD FRONT MOVING THROUGH WESTERN PENNSYLVANIA WILL
AGAIN BECOME THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT.  SOME
STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING WITH STRONG AND
POTENTIALLY DAMAGING WIND GUSTS AND HAIL POSSIBLE. BRIEF HEAVY
RAINFALL WITH LOCAL PONDING OF WATER ON ROADWAYS CAN BE EXPECTED AS
WELL.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, Aug 11, 1:07 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
107 PM EDT WED AUG 11 2004

PAZ028-036-041-042-046-049>053-056>059-063>066-120000-
ADAMS PA-COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-JUNIATA
PA-LANCASTER PA-LEBANON PA-MONTOUR PA-NORTHERN LYCOMING
PA-NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER PA-SOUTHERN
LYCOMING PA-SULLIVAN PA-UNION PA-YORK PA-
107 PM EDT WED AUG 11 2004

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800 PM EDT
THIS EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL
PENNSYLVANIA...

ADAMS...COLUMBIA...CUMBERLAND...DAUPHIN...FRANKLIN...JUNIATA...
LANCASTER...LEBANON...LYCOMING...MONTOUR...NORTHUMBERLAND...PERRY...
SCHUYLKILL...SNYDER...SULLIVAN...UNION AND YORK.

A SLOW MOVING COLD FRONT WILL INTERACT WITH A WARM AND HUMID AIRMASS
ACROSS THE SUSQUEHANNA VALLEY...BRINGING THE CHANCE FOR SCATTERED
SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING.

LOCALLY HEAVY RAIN COULD LEAD TO SOME FLOODING PROBLEMS SHOULD
SEVERAL THUNDERSTORMS AFFECT A SPECIFIC LOCATION WITHIN A FEW HOUR
PERIOD.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. LARGE HAIL
OF THREE QUARTERS OF AN INCH OR MORE...AND WIND GUSTS OVER 58 MPH ARE
POSSIBLE. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR
THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS
OR UPDATES.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT...
WWW.ERH.NOAA.GOV/CTP
Special weather statement, Aug 11, 2:17 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT WED AUG 11 2004

PAZ066-111915-
LANCASTER-
217 PM EDT WED AUG 11 2004

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHERN AND
EASTERN LANCASTER COUNTY THROUGH 315 PM...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF WILLOW STREET...MOVING NORTHEAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR QUARRYVILLE AROUND 230 PM...
GAP AROUND 300 PM AND CHRISTIANA AROUND 305 PM.

VERY HEAVY RAIN WILL FALL FOR UP TO 15 MINUTES...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT AN INCREASE IN THE RATE OF CLOUD TO GROUND LIGHTNING FROM
THIS STORM AS IT MOVES OVER...AND TO THE EAST OF QUARRYVILLE. DO NOT
SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING
THREATENS.

LAMBERT
Local storm report, Aug 11, 2:57 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
257 PM EDT WED AUG 11 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             QUARRYVILLE             39.90N 76.16W
08/11/2004  1.00 INCH        LANCASTER          PA   EMERGENCY MNGR

&&

STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:05 PM EDTSevere Thunderstorm WarningCTPDauphin40 min
Aug 10, 8:43 PM EDTSevere Thunderstorm WarningCTPDauphin32 min
Aug 10, 8:51 PM EDTSevere Thunderstorm WarningCTPMcKean54 min
Aug 10, 9:06 PM EDTFlash Flood WarningCTPMcKean6 hr
Aug 11, 2:28 PM EDTSevere Thunderstorm WarningCTPLancaster62 min
Aug 11, 2:52 PM EDTTornado WarningCTPLancaster38 min
Aug 11, 4:31 PM EDTFlash Flood WarningCTPLancaster6 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.